MAUDE Adverse Event Report: COOK INC CXI SUPPORT CATHETER; KRA CATHETER, CONTINUOUS FLUSH

COOK INC CXI SUPPORT CATHETER; KRA CATHETER, CONTINUOUS FLUSH
Model Number N/A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Pma / 510(k)# : k122796.This event is currently under investigation.
 
Event or Problem Description
It was reported that the tip of the cxi support catheter broke off "without any massiv(e) push" before a procedure.There was reportedly no patient involved with the event.
 
Additional Manufacturer Narrative
A review of the complaint history, dimensional verification, device history record, instructions for use (ifu), quality control, and visual inspection of the returned device was conducted during the investigation.One used and damaged cxi support catheter (finished goods lot 6766174) was returned for evaluation.Device measurements for length, diameter, and distal hole met specification requirements.In the devices returned condition, the distal tip length measurement was out of specification.Review of device history record shows one nonconforming event related to this failure mode.No other reported complaints for this lot number 6766174 were identified.Based on the information provided,and the results of our investigation, a definitive root cause could not be determined.We will continue to monitor for similar complaints.Per the quality engineering risk assessment, no further action is required.

Brand Name
CXI SUPPORT CATHETER
Common Device Name
KRA CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6563216
Report Number1820334-2017-01030
Device Sequence Number16163568
Product Code KRA
UDI-Device Identifier00827002565517
UDI-Public(01)00827002565517(17)190226(10)6766174
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberCXI-2.6-18-90-ANG
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/20/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/12/2017
Supplement Report FDA Received Date06/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1